# SDR AALA202011029014

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 19,368 hours, 9,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING THE CABIN INTERCOMMUNICATION DATA SUPPLY EMERGENCY POWER SUPPLY UNIT SYSTEM TEST DISCOVERED FAULT CODES  "BAT/ESPY (11WL) EMER LT" AND "BAT/ESPY (12WL) EMER RT."  REMOVED AND REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT (11WL) EMERGENCY LEFT (AALA202011029004) AND EMERGENCY POWER SUPPLY UNIT (12WL) EMERGENCY RIGHT, PER AMM 33-51-38.
